О производных интеграла Пуассона
- Volume: 41, Issue: 4, page 659-668
- ISSN: 0368-8666
Access Full Article
topHow to cite
topМаркушевич, А.. "О производных интеграла Пуассона." Matematiceskij sbornik 41.4 659-668. <http://eudml.org/doc/64746>.
@article{Маркушевич,
author = {Маркушевич, А.},
journal = {Matematiceskij sbornik},
keywords = {Analysis},
language = {rus},
number = {4},
pages = {659-668},
publisher = {Tipogr. Lissnera i Sobko},
title = {О производных интеграла Пуассона},
url = {http://eudml.org/doc/64746},
volume = {41},
}
TY - JOUR
AU - Маркушевич, А.
TI - О производных интеграла Пуассона
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 41
IS - 4
SP - 659
EP - 668
LA - rus
KW - Analysis
UR - http://eudml.org/doc/64746
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.